MathSciNet Relay Station
MathSciNet bibliographic data
MR1961867 53C44 (35D10 35J20 58E20)
Moser, Roger Regularity for the approximated harmonic map equation and application to the heat flow for harmonic maps. Math. Z. 243 (2003), no. 2, 263–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement